Oscillations for first order neutral differential equations with variable coefficients

Research output: Contribution to journalArticle

22 Scopus citations

Abstract

In this paper, sufficient conditions for oscillations of the first order neutral differential equation with variable coefficients [formula omitted] are obtained, where c, I, I and are positive constants, p, q [formula omitted] C ([t 0), R +).

Original languageEnglish (US)
Pages (from-to)147-152
Number of pages6
JournalBulletin of the Australian Mathematical Society
Volume43
Issue number1
DOIs
StatePublished - Feb 1991

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Oscillations for first order neutral differential equations with variable coefficients'. Together they form a unique fingerprint.

  • Cite this